Pacific Journal of Mathematics

The use of forms in variational calculations

Louis Auslander

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 853-859.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000948

Mathematical Reviews number (MathSciNet)
MR0076192

Zentralblatt MATH identifier
0067.33202

Subjects
Primary: 49.0X

Citation

Auslander, Louis. The use of forms in variational calculations. Pacific J. Math. 5 (1955), no. 2, 853--859. https://projecteuclid.org/euclid.pjm/1172000948


Export citation

References

  • [1] E. Cartan, Legons sur les invarients integraux, Paris, Hermann, (1922).
  • [2] E. Cartan, Les Espaces de Finsler, Actualites Scientifiques et Industrielles, no. 79, Paris, Hermann, (1934).
  • [3] S. S. Chern, On the Euclidean connections in a Finsler space, Proc. Nat. Acad. Sci., 29 (1943), 33-37.
  • [4] I. J. Schoenberg, Some applications of the calculus of variations to Riemannian geometry, Ann. of Math., 33 (1932), 485-495.